It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Endometriosis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-08-2012, 12:24 AM   #1
Newbie
(female)
 
Join Date: Sep 2012
Location: stafford
Posts: 2
chelllemar HB User
Unhappy bloating after lap

Hi ladies,

This may sound silly but I had a lap on the 20th Sept and I still look like I am 7 months pregnant, it is that bad I am know wondering if I am pregnant.

If I was pregnant would they have seen it when doing the lap.

Any advice would be appreciated.

Thanks

Michelle

 
Old 11-12-2012, 02:41 PM   #2
Newbie
(female)
 
Join Date: Nov 2012
Location: Cleveland, OH
Posts: 6
clevelandgal HB User
Re: bloating after lap

It took me a good week or two to work out the gas from my lap..i think that's pretty normal...but if it's causing pain or anything else call the doc to be sure it's not something more severe

 
Sponsors Lightbulb
   
Old 11-12-2012, 02:59 PM   #3
Facilitator
(female)
 
Join Date: Oct 2012
Location: USA
Posts: 2,512
gmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB User
Re: bloating after lap

Quote:
Originally Posted by chelllemar View Post
Hi ladies,

This may sound silly but I had a lap on the 20th Sept and I still look like I am 7 months pregnant, it is that bad I am know wondering if I am pregnant.

If I was pregnant would they have seen it when doing the lap.

Any advice would be appreciated.

Thanks

Michelle





Dear chellimar, No, they would have see OUTSIDE of uterus that wouldnt have seemed
enlarged @ all if early pregnant. You may have gotten pregnant between Sept & now, only you know that possibility. The carbon dioxide they put in to separate organs usually or most times would be gone by now. If it seems to be getting bigger, take pregnancy test now & call dr. Infection, reaction to antiflammatories may cause bowels to inflame causing bloating & diarrhea. Pain meds can cause constipation. Call the dr as it should be dissipating day by day. Call dr for appt if you get no where by phone. Take pg test if possibility so that you can stop medications as soon as possible. I hope nothing is wrong & that you feel better soon. Post updates, i would be interested in seeing what happens with you. This is what i think would be best, imo. God bless you.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



VitoTheColon (4), WhistleDixie (4), writeleft (2), twinnotwo1971 (2), Ayria (2), ladybud (2), gmak (2), talkingtoclouds (2), pinaay (2), love94 (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!